en
Scientific article
English

A mathematical model for the European spread of influenza

Published inEuropean journal of epidemiology, vol. 10, no. 4, p. 471-474
Publication date1994
Keywords
  • Aviation
  • Belgium/epidemiology
  • Berlin/epidemiology
  • Denmark/epidemiology
  • *Disease Outbreaks/statistics & numerical data
  • Disease Susceptibility
  • Europe/epidemiology
  • Forecasting
  • France/epidemiology
  • Humans
  • Hungary/epidemiology
  • Influenza, Human/*epidemiology/transmission
  • Italy/epidemiology
  • London/epidemiology
  • *Models, Statistical
  • Paris/epidemiology
  • Spain/epidemiology
  • Sweden/epidemiology
  • Travel
Affiliation Not a UNIGE publication
Citation (ISO format)
FLAHAULT, Antoine, DEGUEN, S., VALLERON, Alain-Jacques. A mathematical model for the European spread of influenza. In: European journal of epidemiology, 1994, vol. 10, n° 4, p. 471–474.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0393-2990
510views
0downloads

Technical informations

Creation02/23/2015 2:34:54 PM
First validation02/23/2015 2:34:54 PM
Update time03/14/2023 10:53:57 PM
Status update03/14/2023 10:53:57 PM
Last indexation01/16/2024 4:55:59 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack